Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 48, NWS Milwaukee, WI

June 27, 20135 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2013, 2:15 PM CDT for 5 counties in Wisconsin. It was in force for 45 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 2:15 PM CDT (19:15 UTC)
Expired
Jun 27, 2013, 3:00 PM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, WI, Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:18 PM CDTHAIL 11 W Hartford, WIALSO REPORTED STRONG WINDS. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED.
Jun 27, 2:19 PM CDTHAIL 0.25Hartford, WI
Jun 27, 2:23 PM CDTHAIL 0.75Hartford, WIREPORT FROM SOCIAL MEDIA
Jun 27, 2:32 PM CDTTSTM WND GST 502 E Holy Hill, WIFLAG POLE AND MOUNTING TORN FROM LIGHT POLE. QUARTER INCH HAIL. RAINFALL 0.63 INCH IN 30 MINUTES.
Jun 27, 2:45 PM CDTHAIL 0.25Lannon, WIGOOD HOPE RD AND HWY 74
Jun 27, 2:45 PM CDTHAIL 0.25Richfield, WIREALYED VIA SOCIAL MEDIA.
Jun 27, 2:48 PM CDTTSTM WND DMG3 Nne Brookfield, WIEXTENSIVE TREE DAMAGE. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED.
Jun 27, 2:50 PM CDTTSTM WND DMGButler, WISIGNIFICANT TREE DAMAGE IN BUTLER. SOME TREES UPROOTED. RELAYED BY BROADCAST MEDIA OVER SOCIAL MEDIA. TIME ESTIMATED.
Jun 27, 2:52 PM CDTTSTM WND DMG5 Ene Brookfield, WISEVERAL TREES NEAR 100TH AND CAPITOL DRIVE UPROOTED OR WITH BRANCHES DOWN. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA.
Jun 27, 2:55 PM CDTTSTM WND GST 40Milwaukee, WI76 AND GOODHOPE RD. ESTIMATED 1/2 BLOCK VISIBILITY IN HEAVY RAIN.
Jun 27, 3:02 PM CDTHAIL 0.75Butler, WI124TH AND CAPITAL DRIVE.
Jun 27, 3:05 PM CDTHAIL 0.25Wauwatosa, WIHWY 45 AND CAPITAL DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WUUS53 KMKX 271915
SVRMKX
WIC027-079-089-131-133-272000-
/O.NEW.KMKX.SV.W.0048.130627T1915Z-130627T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHWESTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 300 PM CDT

* AT 210 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SLINGER AROUND 220 PM CDT.
  JACKSON AROUND 230 PM CDT.
  LANNON AROUND 240 PM CDT.
  MENOMONEE FALLS AROUND 245 PM CDT.
  MEQUON AND THIENSVILLE AROUND 250 PM CDT.
  BROWN DEER AND RIVER HILLS AROUND 255 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HOLY
HILL...HUBERTUS...BEAR VALLEY...RICHFIELD...COLGATE...GERMANTOWN...
GLENDALE...SHOREWOOD...UW-MILWAUKEE AND MILWAUKEE BRADFORD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4292 8790 4335 8861 4350 8846 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1915Z 301DEG 31KT 4334 8837

HAIL...1.00IN
WIND...60MPH

$$

MEB
4 follow-up statements
149 
WWUS53 KMKX 271925
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT THU JUN 27 2013

WIC027-079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-DODGE WI-WAUKESHA WI-WASHINGTON WI-
225 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHEASTERN DODGE...
SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM
CDT...

AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLINGER...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSON AROUND 230 PM CDT.
  LANNON AROUND 240 PM CDT.
  MENOMONEE FALLS AROUND 245 PM CDT.
  MEQUON AND THIENSVILLE AROUND 250 PM CDT.
  BROWN DEER AND RIVER HILLS AROUND 255 PM CDT.
  GLENDALE AND FOX POINT AROUND 300 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HUBERTUS...BEAR VALLEY...
RICHFIELD...COLGATE...GERMANTOWN...GLENDALE...SHOREWOOD...
UW-MILWAUKEE AND MILWAUKEE BRADFORD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4292 8790 4329 8851 4345 8835 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1925Z 301DEG 31KT 4330 8827

HAIL...1.00IN
WIND...60MPH

$$

EHT
291 
WWUS53 KMKX 271937
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT THU JUN 27 2013

WIC027-271946-
/O.CAN.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
DODGE WI-
237 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4292 8790 4324 8842 4341 8825 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1936Z 301DEG 31KT 4325 8816

$$

WIC079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
237 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND
NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM CDT...

AT 234 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON...AND 
MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MENOMONEE FALLS AROUND 245 PM CDT.
  MEQUON AND THIENSVILLE AROUND 250 PM CDT.
  BROWN DEER AND GLENDALE AROUND 255 PM CDT.
  FOX POINT AND WHITEFISH BAY AROUND 300 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GLENDALE... 
SHOREWOOD...UW-MILWAUKEE...MILWAUKEE BRADFORD BEACH...AND
HOAN BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4292 8790 4324 8842 4341 8825 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1936Z 301DEG 31KT 4325 8816

HAIL...1.00IN
WIND...60MPH

$$

EHT
437 
WWUS53 KMKX 271946
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT THU JUN 27 2013

WIC079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
246 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND
NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM CDT...

AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MENOMONEE FALLS...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWN DEER AND GLENDALE AROUND 255 PM CDT.
  FOX POINT AND WHITEFISH BAY AROUND 300 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GLENDALE... 
SHOREWOOD...UW-MILWAUKEE...MILWAUKEE BRADFORD BEACH...AND HOAN 
BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4292 8790 4319 8832 4337 8814 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1946Z 301DEG 31KT 4321 8806

HAIL...1.00IN
WIND...60MPH

$$

EHT
559 
WWUS53 KMKX 271959
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT THU JUN 27 2013

WIC079-089-131-133-272008-
/O.EXP.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
259 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE
COUNTIES WILL EXPIRE AT 300 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4292 8790 4319 8832 4337 8814 4329 8789
      4326 8791 4320 8789 4318 8788 4312 8789
      4308 8786 4306 8786 4304 8789 4301 8789
      4298 8785
TIME...MOT...LOC 1958Z 301DEG 31KT 4316 8794

$$

EHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:33 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 27, 11:33 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 AM CDT THU JUN 27 2013

.UPDATE...

WATER VAPOR IMAGERY IS SHOWING A FEW NOTABLE AREAS THIS MORNING.
THERE IS A STRONG SHORTWAVE PRODUCING THUNDERSTORMS IN SOUTHEAST
NEBRASKA AND THAT WILL NOT AFFECT SOUTHERN WISCONSIN TODAY. THERE IS
A DISTINCT VORT MAX/CIRCULATION OVER NORTHERN LAKE SUPERIOR AND
CONVECTION IS FIRING UP WITH THAT DISTURBANCE OVER NORTHERN
WISCONSIN ALREADY. A 10 KNOT UPPER LEVEL STREAM WILL BE PUSHING INTO
NORTHWEST WISCONSIN THIS AFTERNOON...WHICH WILL HELP TO
INTENSIFY/DIG THE UPPER LOW OVER SOUTHEAST MANITOBA AND SOUTHWEST
ONTARIO INTO ALL OF THE GREAT LAKES BY LATER TONIGHT.

ML CAPES WILL BE IN THE 1500-2000 J/KG RANGE...ALONG WITH
STRAIGHT-LINE HODOGRAPHS WITH 30 KNOTS OF BULK SHEAR. THIS SCENARIO
IS A DECENT SET-UP FOR SPLITTING CELLS...ISOLATED SEVERE HAIL AND
DAMAGING WINDS. THE SPC STORM-SCALE ENSEMBLE OF OPPORTUNITY /SSEO/
DEPICTS NORTHERN...EAST CENTRAL AND SOUTHEAST WISCONSIN WITH THE
BEST CHANCE FOR REFLECTIVITY GREATER THAN 40 DBZ...UPDRAFT HELICITY
GREATER THAN 25 M2/S2...AND UPDRAFT SPEED GREATER THAN 10 M/S.

SPC CONTINUES TO HAVE THE MKX AREA IN A SLIGHT RISK TODAY. PER
MESOSCALE SHORT-TERM MODELS...THUNDERSTORMS ARE EXPECTED TO
DEVELOP/SPREAD INTO SOUTH CENTRAL WI AROUND 19Z/2PM TODAY AND BE
CONFINED TO SOUTHEAST WI BY 23Z/6PM. THUNDERSTORMS SHOULD QUICKLY
DISSIPATE/MOVE EAST OF WI BY DARK.

IT APPEARS THE BEST CHANCE FOR MID/LATE AFTERNOON THUNDERSTORMS WILL
LAND IN SOUTHEAST WISCONSIN...INCLUDING MILWAUKEE. THERE WILL BE
SLIGHTLY ENHANCED CONVERGENCE THERE DUE TO THE WEAK SURFACE TROUGH
AND LAKE BREEZE BOUNDARY. THOSE ATTENDING OUTDOOR EVENTS SHOULD BE
ON ALERT FOR CHANGING WEATHER CONDITIONS.

&&

.AVIATION/18Z TAFS/...

LAKE BREEZE DEVELOPED ALREADY BUT WILL NOT PUSH VERY FAR
INLAND...NOT QUITE TO ENW. SCT-BKN040-050 CUMULUS CONGESTUS WILL
FORM FOR THE AFTERNOON WITH SCT TSTORMS EXPECTED ACROSS THE REGION
AS A SFC TROUGH MOVES THROUGH. SOME STORMS COULD BE SEVERE...
ESPECIALLY EAST OF MADISON...INCLUDING FLD...SBM... UES...MKE...RAC
AND ENW. SKIES WILL BECOME MO CLEAR TO PARTLY CLOUDY FOR TNT WITH
VFR CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT THU JUN 27 2013/

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH

SHOWERS EARLY THIS AM HAVE MOSTLY DISSIPATED AS THEY ENCOUNTERED
STABLE CONDITIONS IN FAR ERN WI. RADIATIONAL COOLING WITHIN A MOIST
LOW LEVEL AIRMASS IS CAUSING AREAS OF FOG THIS MORNING BUT LESSER
OVER THE WRN CWA WHERE WNWLY WINDS ARE PICKING UP JUST ABOVE THE
SFC.

OTHERWISE...AN 80 KT JET STREAM DIVING SEWD ACROSS THE NRN PLAINS
AND INTO WI WILL HELP DIG THE UPPER LOW OVER SRN MANITOBA AND SW
ONTARIO INTO ALL OF THE GREAT LAKES BY LATER TNT. THE ASSOCIATED SFC
TROUGH WILL PASS THIS AFTERNOON WITH MLCAPES RANGING FROM 1500-2000
J/KG ALONG WITH STRAIGHT LONG HODOGRAPHS. THE AREA OF BEST FOCUS
WILL BE TOWARD CENTRAL WI WHERE THE INITIAL VORT MAX PASSES THROUGH
THE STATE. THE ENHANCED CONVERGENCE OF THE SFC TROUGH AND LAKE
BREEZE WILL BRING MORE OF A FOCUS TO ERN WI AS WELL. GIVEN DEGREE OF
CAPE AND SHEAR...SPC SLIGHT RISK LOOKS GOOD. TSTORMS WILL BEGIN TO
DISSIPATE TOWARD SUNSET WITH LOSS OF HEATING AND DRIER AIR ARRIVING
ON NWLY SFC WINDS. THE NWLY WINDS WILL PREVENT ANY FOG FOR TNT WITH
PCPN CHANCES HOLDING OFF UNTIL FRI WHEN THE UPPER LOW SETTLES CLOSER
TO THE AREA.

FRIDAY AND SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND
SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN.
THE BULK OF THE ACTIVITY SHOULD BE DIURNALLY DRIVEN...THOUGH A FEW
SHOWERS/STORMS MAY LINGER THROUGH FRIDAY NIGHT. OVERALL AIRMASS
WILL BE DRIER WITH MORE FLOW...SO NOT EXPECTING A HEAVY RAIN
THREAT...A MUCH DIFFERENT SETUP THAN THE LAST FEW DAYS. STILL
LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW.

SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

LOOKS DRY AND PLEASANT SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY
RETURNING TO THE AREA. COULD SEE A FEW SHOWERS AND STORMS RETURN BY
TUESDAY NIGHT OR WEDNESDAY...THOUGH CHANCE SEEMS FAIRLY LOW AT THIS
POINT. SHOULD SEE TEMPS A FEW DEGREES BELOW NORMAL THROUGH THE FIRST
HALF OF NEXT WEEK.

AVIATION/12Z TAFS/...FOG WILL PREVAIL THIS AM AT THE TAF SITES WITH
ONLY MVFR VSBYS AT KMSN...WHILE VSBYS WILL RANGE MVFR TO IFR AT KUES
AND KMKE...AND 1/4 MILE TO 2 MILES AT KENW. BRIEF PERIODS OF LOW
STRATUS ARE POSSIBLE WITH THE FOG. THE FOG IS SHALLOW HOWEVER AND
SHOULD BURN OFF QUICKLY BY 8 OR 9 AM. SCT-BKN040-050 CUMULUS
CONGESTUS WILL THEN FORM FOR THE AFTERNOON WITH SCT TSTORMS EXPECTED
ACROSS THE REGION AS A SFC TROUGH MOVES THROUGH. SKIES WILL BECOME
MO CLEAR TO PARTLY CLOUDS FOR TNT WITH VFR CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Jun 27, 4:41 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 AM CDT THU JUN 27 2013

WIZ046-047-051-052-056>060-062>072-280945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
441 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PASSAGE OF A WEAK COLD FRONT WILL TRIGGER SCATTERED
TO NUMEROUS THUNDERSTORMS WITHIN A MODERATELY UNSTABLE AIRMASS AND
STRONG WIND SHEAR. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN
THREATS WITH THE STORMS.

MANY RIVERS AND STREAMS ARE RISING AND EXCEEDING FLOOD STAGE
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN DUE TO THE HEAVY RAIN
OVER THE LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME RIVERS AND STREAMS WILL CONTINUE TO RISE THIS WEEK AND
WEEKEND DUE TO THE RECENT HEAVY RAINS.

THUNDERSTORMS ARE LIKELY ON FRIDAY WITH SLIGHT CHANCES OF
THUNDERSTORMS ON SATURDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-280945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
441 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING AS A WEAK COLD FRONT MOVES ACROSS WISCONSIN AND LAKE MICHIGAN.
STRONG WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY ON FRIDAY WITH SLIGHT CHANCES OF
THUNDERSTORMS ON SATURDAY AND WEDNESDAY.

WWW.WEATHER.GOV/MKX

MG

In the hours before

Special weather statement, Jun 27, 1:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
137 PM CDT THU JUN 27 2013

WIZ046-047-057-058-271930-
COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-
137 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST COLUMBIA COUNTY INTO
NORTHWEST DODGE COUNTY...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL COLUMBIA COUNTY...MOVING
SOUTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CAMBRIA BY 155 PM CDT...
  RANDOLPH BY 210 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KAPELA
Special weather statement, Jun 27, 1:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 PM CDT THU JUN 27 2013

WIZ057-058-063-064-271945-
COLUMBIA-DANE-DODGE-JEFFERSON-
142 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORMS MOVING FROM SOUTH CENTRAL COLUMBIA COUNTY
INTO NORTHEAST DANE COUNTY AND NORTHWEST JEFFERSON COUNTY...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF MARSHALL...MOVING SOUTHEAST
AT 25 MPH. THERE WERE OTHER THUNDERSTORMS AHEAD OF THIS STORM AS
WELL.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MARSHALL BY 220 PM CDT...
  WATERLOO BY 225 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KAPELA
Special weather statement, Jun 27, 2:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT THU JUN 27 2013

WIZ056-057-063-272000-
COLUMBIA-DANE-SAUK-
201 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORMS MOVING THROUGH EASTERN SAUK COUNTY INTO
WESTERN COLUMBIA COUNTY...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WISCONSIN DELLS...MOVING
EAST AT 35 MPH.

ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF BARABOO AND
WAS ALSO HEADING SOUTHEAST TOWARD LAKE WISCONSIN.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

* THE DELLS THUNDERSTORM WILL BE NEAR...
  WISCONSIN DELLS AIRPORT AND WEST BARABOO BY 205 PM CDT...
  BARABOO BY 210 PM CDT...
  6 MILES SOUTH OF PORTAGE BY 225 PM CDT...
  I90/94 WI RIVER BRIDGE BY 230 PM CDT...
  POYNETTE BY 240 PM CDT...
  RIO BY 250 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KAPELA
Special weather statement, Jun 27, 2:13 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT THU JUN 27 2013

WIZ058>060-065-066-272000-
DODGE-MILWAUKEE-OZAUKEE-WASHINGTON-WAUKESHA-
213 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WASHINGTON INTO
NORTHEAST WAUKESHA AND NORTHWEST MILWAUKEE COUNTY...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HARTFORD...MOVING SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SLINGER BY 220 PM CDT...
  SUSSEX BY 240 PM CDT...
  LANNON BY 245 PM CDT...
  MENOMONEE FALLS BY 250 PM CDT...
  MILWAUKEE TIMMERMAN AIRPORT AND BUTLER BY 255 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

EHT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:10 AM CDTRiver Flood WarningMKXColumbia24 hr
Jun 27, 2:40 PM CDTSpecial Marine WarningMKX65 min
Jun 27, 4:51 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan39 min
Jun 27, 5:21 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan39 min
Jun 27, 5:36 PM CDTSpecial Marine WarningMKX84 min
Jun 27, 6:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.